# SDR UIEA2020112302447

- Difficulty date: November 22, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,065 hours, 16,879 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Nut
- Condition: Missing
- Location: V Band Clamp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE BLEED START VALVE FWD V BAND MISSING FASTENER.  REPLACED V BAND CLAMP NUT, IAW AMM 80-11-02.  OPERATIONS CHECK GOOD.
